# SDR AWXA960611

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 335001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 134 - DURING ROUTINE MAINTENANCE CHECK, FOUND LIGHT ON SEAT 6C IS LOOSE AND HANGING BY THE WIRING.  PLACED ON MEL 33-19.  REPLACED EMERGENCY LIGHT AT ROW 6 A, B, C.  MEL CLEARED.  (M)
